RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 3, Pages 362–368 (Mi mz1059)  

This article is cited in 2 scientific papers (total in 2 papers)

Uniform approximations of Stieltjes functions by means of an orthoprojection onto the set of rational functions

A. A. Pekarskii, E. A. Rovba

Yanka Kupala State University of Grodno

DOI: https://doi.org/10.4213/mzm1059

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:3, 302–307

Bibliographic databases:

UDC: 517.53
Received: 06.03.1998

Citation: A. A. Pekarskii, E. A. Rovba, “Uniform approximations of Stieltjes functions by means of an orthoprojection onto the set of rational functions”, Mat. Zametki, 65:3 (1999), 362–368; Math. Notes, 65:3 (1999), 302–307

Citation in format AMSBIB
\Bibitem{PekRov99}
\by A.~A.~Pekarskii, E.~A.~Rovba
\paper Uniform approximations of Stieltjes functions by means of an orthoprojection onto the set of rational functions
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 3
\pages 362--368
\mathnet{http://mi.mathnet.ru/mz1059}
\crossref{https://doi.org/10.4213/mzm1059}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1717511}
\zmath{https://zbmath.org/?q=an:0978.30025}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 3
\pages 302--307
\crossref{https://doi.org/10.1007/BF02675071}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083203700004}


Linking options:
  • http://mi.mathnet.ru/eng/mz1059
  • https://doi.org/10.4213/mzm1059
  • http://mi.mathnet.ru/eng/mz/v65/i3/p362

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Pekarskii, “Best Uniform Rational Approximations of Functions by Orthoprojections”, Math. Notes, 76:2 (2004), 200–208  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. P. Starovoitov, Yu. A. Labych, “Ratsionalnaya approksimatsiya funktsii Markova, porozhdennykh borelevskimi merami stepennogo tipa”, PFMT, 2009, no. 1(1), 69–73  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:176
    Full text:52
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019